# SDR AUS20031340

- Difficulty date: December 20, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED AT FORWARD UPPER CORNER OF AFT CARGO DOOR CUTOUT.  FOUND DURING INSPECTION IAW EI 747-053-0170R1 AND AD/B747/293.
